# SDR NWAA0973310

- Difficulty date: January 8, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Emergency Lights
- Part time: 16,786 hours, 2,256 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU (71WL) FAULTS TEST, FOUND BROKEN GROUND WIRE AND REPAIRED AND REPLACED EPSU AND TESTS, OK.  (K)
